ED drugs slapped with new warning

Here's a trade-off that could have been dreamed up by a Puritan: Treat your ED, go deaf. The FDA is adding new warnings of sudden hearing loss to three of the popular ED drugs--you know their names. The agency doesn't have proof that the drugs caused sudden deafness but decided to add the warning after digging up 29 reports of the problem since 1996. The scary part, agency officials said, was that these patients lost their hearing--in one ear only--within two days of starting on the meds, sometimes within hours. In a third of the cases, the loss was temporary.

- read the FDA warning
- check out the report from the Associated Press

Related Articles:
Gene therapy approach may work against ED. Report
Safety concerns force delay for Phase III ED trial. Report

Free Webinar

What could you do with real-time supply chain information at your fingertips?

Interested in complete supply chain real-time data visibility? Unlock productivity with digital workflows, manage plants inventory with real-time supply chain information and enable faster decision-making with data visualization with pci | bridge. Register today!

Suggested Articles

Incyte and Novartis' Jakafi is eying a nod in chronic graft vs. host disease—and it may just have the data to get it done.

With a slate of vaccine authorizations on the horizon, vaccine execs from a trio of leading shot makers are looking at distribution hurdles ahead.

News of an FDA plant inspection for a Macrogenics drug boosted investor confidence in BMS' ability to meet its year-end deadline for liso-cel.